MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-SM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of vascular dissection which subsequently led to occlusion was reported.A returned device assessment could not be performed as the device was not returned for analysis.Information from field indicated that it was believed inserting the flexnav delivery system into the small vessel caused a vascular dissection, which subsequently led to an occlusion.However, the exact cause could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The medical intervention was result of a percutaneous treatment performed.There were no related complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(6) - vista nova study, patient site (b)(6).It was reported that on (b)(6) 2026, a 25mm navitor vision valve was chosen for implant using a small flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 22mm non-abbott balloon.The valve was successfully implanted.It was believed that inserting the flexnav delivery system into the small vessel caused a vascular dissection, which subsequently led to an occlusion.For treatment, a percutaneous old balloon angioplasty (poba) was performed.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24769531
Report Number2135147-2026-02102
Device Sequence Number21144295
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)270831(10)11065192
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11065192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown